question-icon

Suggest remedy for problem with fingers after medication for bronchitis

default
Posted on Thu, 8 Jan 2015
Question: sir, my son aged 13 yrs, suffering from acute allergic bronchitis,severe dry coughing,blockage of nose,wheezning. Dr. prescribed (i)tab Defza 6 mg 1 tds for 2 days, 1 bd for 2 days,od for 2 days (ii)Tab deriphylline-M 3/4 HS (iii)cough syp Ascoril 1 tsf tds (iv)tab pulmocef -250 mg 1 bd (v) esiflo 250- 2 puffs bd& (vi)flutiflo nasal spray. But after taking the avobe medicine for 2 days my son is showing a symptom of his left hand index finger & left leg finger out of control, one finger attaches with other spontaneous.pl suggest which medicine to be stopped & what will be exact prescription ?

when i'll get the answer?
doctor
Answered by Dr. Gaurav Nigam (32 minutes later)
Brief Answer:
You need to stop all and review the case.

Detailed Answer:
Greetings,

Thanks for the question,

The symptoms that you are attributing to some medication looks a little vague.
I would strongly recommend you to kindly stop the medications and revisit your doctor as physical examination is a must to prescribe new medicines.

Deriphylline can in over dose cause tremors.

Hope this has helped you.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
Answered by
Dr.
Dr. Gaurav Nigam

Pediatrician

Practicing since :2009

Answered : 307 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for problem with fingers after medication for bronchitis

Brief Answer: You need to stop all and review the case. Detailed Answer: Greetings, Thanks for the question, The symptoms that you are attributing to some medication looks a little vague. I would strongly recommend you to kindly stop the medications and revisit your doctor as physical examination is a must to prescribe new medicines. Deriphylline can in over dose cause tremors. Hope this has helped you. Thanks and regards.